# SDR QXEA2012041500330

- Difficulty date: April 15, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 12,909 hours, 13,933 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO IMPROPER DC POWER CONFIGURATION, APU SHUTDOWN WITH BLEED AIR ON.   F/A'S REPORTED ELECTRICAL BURNING ODOR IN AFT GALLEY.    INSPECTED  FOR DEFECTS , NONE NOTED, ACFT OK FOR SERVICE. COUND NOT DUPLICATE.
